# SDR UPS802978

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: J Beam
- Condition: Cracked
- Location: Aft Press Bulk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'B' CHECK, MAINTENANCE FOUND APPROX. 4 INCH CRACK ON NR 3 J-ANGLE, LWR RADIUS, AND APPROX. 4 INCH CRACK ON NR 4 J-ANGLE LWR RADIUS.  ACCOMPLISHED UPS EO DC8-5310-6598B.
